News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: getting rid of the effects of Depo Provera


 Silverwaters05 - Fri Sep 12, 2008 8:59 am

Hi, I had a question. I just recieved my first shot and last shot of depo-provera yesterday afternoon. And I have been reading up on it all night last night and nobody at the doctor's visit told me of any of the side effects while being on this. I know that I am not going to be able to get it out of my system overnight but I am wanting to do something to speed up the process. I am already taking hair, skin, and nail vitamins but I am going to up the dosage to 2 pills a day, plus I am going to take calcium supplements because of the loss in bone density. I am going to drink the recommended glasses of water and I am going to excersise about an hour a day, alternating between cardio and muscle conditioning workouts. And then I might even go to saunas and take herbal supplements or herbal teas as well. Do you think it might be too early, doing all of this. I am just wanting to get this shot out as much as I can during the next three months so that everything can go back to normal. Should I wait and do this after? Is there anything else I can do in addition to my planned routine? What about using a Natural progesterone to counteract the effect?
 Debbie Miller, RN - Mon Oct 06, 2008 5:03 pm

User avatar Hello,
You haven't actually said which side effects you are experiencing and why you are worried beyond reading the package insert. You should know this - the drug company has to list every reported effect they have while the volunteers are on the drug for testing, whether or not the complaint is related to taking the drug. So, if it is just the reported long list of symptoms, rest assured these do not happen to everyone and certainly not all the side effects in every person.

I know of no way to speed up the exit of this hormone. The progesterone will not do it and your other supplements may make you feel better and even be healthier in some ways but I can't say they will help you on this.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here